last time i had sex with my boyfriend was the last day of august. we have unprotected sex since im on the pill and what not. i take the pill everyday at the same time. my period was on time, but i missed a day of my pill. so i took two the next day. a few days after my period ended i noticed some spotting. i have cramps and i feel like im going to puke whenever i get up or walk around at times some smells of food make me feel nauseated.. any help
Probably just the birth control. You had a period, so there's no need to worry about pregnancy. One missed pill is fine since you doubled up the next day. Try changing the time of day you take it. I had that happen with the nausea and sensitivity to food smells, and I changed from taking it at 5 p.m. to taking it at 10 p.m. and it stopped. I had a friend that happened to and she changed from evening to morning or vice versa (can't remember).
You should be fine sometimes the pill makes you sick or crampy and spotting isn't unusual unless it continues or becomes heavier than just spotting. If its only spotting you shouldn't be worried as for the cravings,ect. Sometime the pill causes food diversions/cravings along with weight gain in some cases but if you're really worried you can take a home pregnancy test or see your doctor
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.